# SDR DALA1311650609

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 91,422 hours, 42,774 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD THRUST REVERSTER T/E HAS LIGHTNING DAMAGE.  BETWEEN 630 AND 830.  REPAIRED IAW SRM SRM 54-31-01.
